# SDR CALA0200166

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N69602
- Make and model: Boeing 737524
- Aircraft serial: 27315
- Aircraft time: 24,873 hours, 13,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TIE DOWN TRACK IN AFT CARGO COMPARTMENT CORRODED AT STA 877-947.  THE CORRODED SECTION OF TRACK WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-00-53.
